# SDR AWXA960461

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: No Edge Distance
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK WHILE ACCESSING AREA AT BS 1220, STRINGER 5R, FOUND REPAIR FASTENERS BREAKING THROUGH EDGE OF TEAR STRAP, NO ED.  REMOVED EXTERNAL DOUBLER.  REMOVED DAMAGED SECTION OF TEAR STRAP.  FABRICATED AND INSTALLED REPAIR PARTS PER ER 5-53-34-02 AND PER TCO-PAN-96-1173RR.   (M)
